Publications

  • T. de Fernex (date unknown). Trasformazioni birazionali di ordine primo del piano proiettivo. (pp. 435-438). Vol. 4. Bollettino della Unione Matematica Italiana A. Accepted, .
  • T. de Fernex (date unknown). The arc space of an algebraic variety. Vol. 97. Algebraic Geometry: Salt Lake City 2015, Proc. Symp. Pure Math. Accepted, .
  • S. Boucksom, T. de Fernex, C. Favre and S. Urbinati (date unknown). Valuation spaces and multiplier ideals on singular varieties. (pp. 29-51). “Recent Advances in Algebraic Geometry,” a volume in honor of Rob Lazarsfeld’s 60th birthday, London Math. Soc. Lecture Note Series, Cambridge University Press. Accepted, .
  • T. de Fernex and C. Hacon (date unknown). Rigidity properties of Fano varieties. Vol. 59. Current Developments in Algebraic Geometry, MSRI Publications. Accepted, .
  • T. de Fernex, L. Ein and M. Mustata (date unknown). Log canonical thresholds on varieties with bounded singularities. (pp. 221–257). Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zurich. Accepted, .
  • T. de Fernex, E. Lupercio, T. Nevins and B. Uribe (date unknown). A localization principle for orbifold theories. (pp. 113-133). Vol. 407. “Recent Developments in Algebraic Topology,” Proceedings for the Conference in honor of the 70th birthday of S. Gitler, Contemp. Math., Amer. Math. Soc., Providence, RI. Accepted, .
  • T. de Fernex and L. Ein (date unknown). Resolution of indeterminacy of pairs. (pp. 165–177). Algebraic Geometry, a Volume in Memory of Paolo Francia, de Gruyter, Berlin. Accepted, .
  • S. Boucksom, T. de Fernex, C. Favre and S. Urbinati (date unknown). Valuation spaces and multiplier ideals on singular varieties. (pp. 29-51). Recent Advances in Algebraic Geometry: A Volume in Honor of Rob Lazarsfeld's 60th Birthday. Accepted, .
  • T. de Fernex (date unknown). Fano hypersurfaces and their birational geometry. (pp. 103-120). Vol. 79. Springer Proceedings in Mathematics and Statistics. Accepted, .
  • N. Budur, T. de Fernex, R. Docampo, and K. Tucker (date unknown). Local and global methods in algebraic geometry, proceedings for the conference in honor of Lawrence Ein’s 60th birthday, Chicago, 2016. Vol. 712. Contemp. Math. Accepted, .
  • T. de Fernex, B. Hassett, M. Mustata, M. Olsson, M. Popa, and R. Thomas (date unknown). Algebraic Geometry: Salt Lake City 2015. Vol. 97. Proc. Symp. Pure Math. Accepted, .
  • I. Coskun, T. de Fernex, and A. Gibney (date unknown). Surveys on Recent Developments in Algebraic Geometry. Vol. 95. Proc. Symp. Pure Math. Accepted, .
  • T. de Fernex and R. Docampo (date unknown). Nash blow-ups of jet schemes. Ann. Inst. Fourier. Vol. 69, 2577-2588. Accepted, .
  • T. de Fernex, L. Ein and S. Ishii (date unknown). Jet closures and the local isomorphism problem. J. Algebra. Vol. 501, 166-181. Accepted, .
  • T. de Fernex and Y.-C. Tu (date unknown). Towards a link theoretic characterization of smoothness. Math. Res. Lett. Vol. 24, 1239-1262. Accepted, .
  • T. de Fernex (date unknown). Birational geometry of singular Fano hypersurfaces. Ann. Sc. Norm. Super. Pisa. Vol. 17, 911-929. Accepted, .
  • T. de Fernex (date unknown). T. de Fernex and M. Mustata, The volume of a set of arcs on a variety, Rev. Roumaine Math. Pures Appl. 60 (2015), 375–401, special issue in honor of Lucian Badescu’s 70th birthday. Accepted, .
  • T. de Fernex and M. Mustata (date unknown). The volume of a set of arcs on a variety. Rev. Roumaine Math. Pures Appl. Vol. 60, 375-401. Accepted, .
  • T. de Fernex (date unknown). T. de Fernex, Ample vector bundles and intrinsic quadric fibrations over irrational curves, Matematiche (Catania), 55 (2000), 205–222. Accepted, .
  • T. de Fernex (date unknown). T. de Fernex and A. Lanteri, Ample vector bundles and del Pezzo manifolds. Kodai Math. J. 22 (1999), 85–100. Accepted, .
  • T. de Fernex (date unknown). T. de Fernex, Ample vector bundles with sections vanishing along conic fibrations over curves, Collect. Math. 49 (1998), 67–79. Accepted, .
  • T. de Fernex and L. Ein (date unknown). A vanishing theorem for log canonical pairs. American Journal of Mathematics. Vol. 132, 1205-1221. Accepted, .
  • T. de Fernex (date unknown). Three-dimensional counter-examples to the Nash problem. Compositio Mathematica. Vol. 149, 1519-1534. Accepted, .
  • M. Beltrametti, T. de Fernex and A. Lanteri (date unknown). Ample subvarieties and rationally connected fibrations. Mathematische Annalen. Vol. 341, 897-926. Accepted, .
  • T. de Fernex (date unknown). Length, multiplicity, and multiplier ideals. Transactions of the American Mathematical Society. Vol. 358, 3717-3731. Accepted, .
  • S. Boucksom, T. de Fernex and C. Favre (date unknown). The volume of an isolated singularity. Duke Mathematical Journal. Vol. 161, 1455-1520. Accepted, .
  • T. de Fernex and C.-C. Lau (date unknown). Extending rationally connected fibrations from ample subvarieties. Manuscripta Math. Accepted, .
  • T. de Fernex, L. Ein and M. Mustata (date unknown). Multiplicities and log canonical threshold. Journal of Algebraic Geometry. Vol. 13, 603-615. Accepted, .
  • T. de Fernex (date unknown). Smooth solutions to the complex Plateau problem. J. Differential Geom. Vol. 118, 297-312. Accepted, .
  • T. de Fernex (date unknown). Birationally rigid hypersurfaces. Inventiones Mathematicae. Vol. 192, 533-566. Accepted, .
  • T. de Fernex (date unknown). On planar Cremona maps of prime order. Nagoya Mathematical Journal. Vol. 174, 1-28. Accepted, .
  • T. de Fernex and M. Mustata (date unknown). Limits of log canonical thresholds. Annales Scientifiques de l'Ecole Normale Superieure. Vol. 42, 491-515. Accepted, .
  • T. de Fernex, L. Ein and S. Ishii (date unknown). Divisorial valuations via arcs. Publications of the Research Institute for Mathematical Sciences. Vol. 44, 425-448. Accepted, .
  • T. de Fernex and D. Fusi (date unknown). Rationality in families of threefolds. Rendiconti del Circolo Matematico di Palermo. Vol. 62, 127-135. Accepted, .
  • T. de Fernex, L. Ein and M. Mustata (date unknown). Shokurov's ACC conjecture for log canonical thresholds on smooth varieties. Duke Mathematical Journal. Vol. 152, 93-114. Accepted, .
  • T. de Fernex and C. Hacon (date unknown). Singularities on normal varieties. Compositio Mathematica. Vol. 145, 393-414. Accepted, .
  • T. de Fernex, L. Ein and M. Mustata (date unknown). Bounds for log canonical thresholds with applications to birational rigidity. Mathematical Research Letters. Vol. 10, 219-236. Accepted, .
  • C. Chiu, T. de Fernex and R. Docampo (date unknown). Embedding codimension of the space of arcs. Forum of Mathematics, Pi. Vol. 10, e4 1-37. Accepted, .
  • T. de Fernex (date unknown). Erratum to: Birationally rigid hypersurfaces(Invent Math, (2013), 192, (533-566), Doi:10.1007/s00222-012-0417-0). Inventiones Mathematicae. Vol. 203, 675-680. Accepted, .
  • T. de Fernex and C. Hacon (date unknown). Deformations of canonical pairs and Fano varieties. Journal fur die Reine und Angewandte Mathematik. 97-126. Accepted, .
  • T. de Fernex, A. Kuronya and R. Lazarsfeld (date unknown). Higher cohomology of divisors on a projective variety. Mathematische Annalen. Vol. 337, 443-455. Accepted, .
  • T. de Fernex, E. Lupercio, T. Nevins and B. Uribe (date unknown). Stringy Chern classes of singular varieties. Advances in Mathematics. Vol. 208, 597-621. Accepted, .
  • T. de Fernex and A. Lanteri (date unknown). Bad loci of free linear systems. Advances in Geometry. Vol. 6, 93-107. Accepted, .
  • T. de Fernex (date unknown). Birational rigidity and K-stability of Fano hypersurfaces with ordinary double points. Rend. Circ. Mat. Palermo. Accepted, .
  • T. de Fernex and C.-C. Lau (date unknown). Grothendieck–Lefschetz for ample subvarieties. Math. Z. Accepted, .
  • T. de Fernex and R. Docampo (date unknown). Differentials on the arc space. Duke Math. J. Vol. 169, 353-396. Accepted, .
  • T. de Fernex and R. Docampo (date unknown). Terminal valuations and the Nash problem. Inventiones Mathematicae. Vol. 203, 303-331. Accepted, .
  • T. de Fernex, R. Docampo, S. Takagi and K. Tucker (date unknown). Comparing multiplier ideals to test ideals on numerically Q-Gorenstein varieties. Bulletin of the London Mathematical Society. Vol. 47, 359-369. Accepted, .
  • T. de Fernex and R. Docampo (date unknown). Jacobian discrepancies and rational singularities. Journal of the European Mathematical Society. Vol. 16, 165-199. Accepted, .
  • T. de Fernex (date unknown). Colength of a product of ideals, in appendix to: J. Kollar and A. Nemethi, Dufree’s conjecture on the signature of smoothings of surface singularities. (pp. 787-798). Vol. 50. Ann. Sci. E ́cole Norm. Sup. Accepted, .

Grants, Contracts & Research Gifts

  • The Boot Camp for the 2015 Algebraic Geometry Summer Research Institute (1500652). PI: - 2016. Total project budget to date:
  • Arcs, Valuations, and Multiplier Ideals on Algebraic Varieties (1402907). PI: - 2017. Total project budget to date:
  • FRG: Collaborative research: Birational geometry and singularities in zero and positive characteristic (1265285). PI: - 2016. Total project budget to date:
  • RTG: Algebraic Geometry and Topology at the University of Utah (1246989). PI: - 2018. Total project budget to date:
  • CAREER: Singularities in the Minimal Model Program and Birational Geometry (0847059). PI: - 2015. Total project budget to date:
  • Topological Invariants and Singularities in Birational Geometry (0548325). PI: - 2008. Total project budget to date: